# SDR AALA970806

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MIA - FLT 1845 - EN ROUTE DCA/MIA DURING CRUISE, HOT ODOR AND LIGHT SMOKE NOTED IN CABIN.  ACCOMPLISHED ABNORMAL PROCEDURES AND ODOR/SMOKE STOPPED WHEN GASPER RECIRCULATION FAN TURNED OFF.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO MIA, LANDNG WITHOUT INCIDENT.  REPLACED CABIN GASPER RECIRCULATION FAN.  ACCOMPLISHED GROUND ENGINE RUN AND OPERATED BOTH PACKS AND FAN WITH NO DEFECTS, ODOR OR SMOKE NOTED.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  (M)
